MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1572-0241.1998.122_c.x

Медицинская библиотека · The American journal of gastroenterology · 1998

Interferon-induced anosmia in a patient with chronic hepatitis C.

Maruyama S, Hirayama C, Kadowaki Y, Sagayama A, Omura H, Nakamoto M

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a patient with chronic active hepatitis C developing acute anosmia during interferon (IFN) therapy. On July 31, he began receiving 6 MU of IFN-alpha daily. On September 26, he failed to smell gas leaking from a gas cooker, so IFN therapy was discontinued. He showed no reaction on a standard olfactory acuity test. As the patient had borderline diabetes, the association of anosmia with impaired glucose tolerance cannot completely be excluded, but his anosmia was probably induced by IFN therapy, since anosmia developed 10 days after the initiation of the IFN therapy, without any deterioration of his glucose intolerance.

Для цитирования: Maruyama S, Hirayama C, Kadowaki Y, Sagayama A, Omura H, Nakamoto M. Interferon-induced anosmia in a patient with chronic hepatitis C.. The American journal of gastroenterology. 1998. DOI: 10.1111/j.1572-0241.1998.122_c.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.